# SDR CALA2016022995194

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 98,879 hours, 11,004 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598, LT FRAME SUPPORT, 65B02508-3 WAS FOUND CRACKED FROM A FASTENER HOLE.  CRACK EXISTS IN FRAME SUPPORT ONLY.  REMOVE CRACK & FABRICATED & INSTALLED DOUBLERS & FILLER REPAIR IAW ECRA 5310-06753.
